Anabolics
Search More Than 6,000,000 Posts
Results 1 to 18 of 18
  1. #1
    blakyr's Avatar
    blakyr is offline Associate Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    187

    Unhappy headaches from D-Bol!!

    Hey guys, I just started my d-bol/deca cycle and i am one week 2 days into it and i am starting to get bad headaches when i am working out. I am only taking 20mg d-bol/ed, 10mg in the morning with breakfast, and 10mg in the afternoon about 30 min before i start my workout with a protein bar or something... what should i do???
    It is a pain in the ass. Someone said i might be dehydrated but i have made sure for the lsat 4 days i havent been, so i dont know if i should change my intake times or what!?

  2. #2
    eradikate's Avatar
    eradikate is offline Senior Member
    Join Date
    Mar 2002
    Posts
    1,042
    hey im on dbols right now and i get headaches in the morning when i get up and it goes away after i eat.

  3. #3
    the original jason is offline AR-Hall of Famer / Retired
    Join Date
    Jan 1999
    Location
    up an ass
    Posts
    15,715
    headaches are very normal with dbol for me they go after about 10 days for me

    peace

  4. #4
    escalade is offline Junior Member
    Join Date
    Apr 2002
    Location
    NY
    Posts
    82
    I only get bad headaches in the mourning when i don't get enough sleep. The Best thing to do is get an early rest.

  5. #5
    broncojosh's Avatar
    broncojosh is offline Senior Member
    Join Date
    Jan 2002
    Posts
    1,452
    I've got a killer headache...had it for the past 5 hours. Today is day 9 on dbol for me....I was thinking it may have been sinus, but huh. What kind of headache do you have. I mean, where does it hurt

  6. #6
    tryingtogetbig's Avatar
    tryingtogetbig is offline Whiney Member
    Join Date
    Mar 2002
    Location
    NW of DFW TX
    Posts
    3,463
    Same thing here bros. Kind of hurts in the top and front of my head. I quit chewing mine up. That seemed to help a little. Either that helped or I started getting used to, I dunno. Also I feel kind of clamy (sweaty) for about 3 hours after taking them, then it's time to take another. I am using the 5mg russians.

    peace,

    ttgb

  7. #7
    Tapout's Avatar
    Tapout is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,577
    blood presure
    d-bol raises water retention which causes high bp take your bp at store and see what it is also remember when training it goes up. feel your pulse when training if its harder than normal bp is up

    also if watery or blurry vision bp is up and if face getting red bp is up
    try bc powders or plain asprin as it thins blood and will lower bp slightly

  8. #8
    Iron horse's Avatar
    Iron horse is offline Anabolic Member
    Join Date
    Dec 2001
    Location
    Toronto
    Posts
    2,396
    my friend's on the russians, I think its either day 3 or 4.

    he says when he could almost fall asleep anytime during the day if he wanted to. He's awake but could easily dose off....

    is this weird? or happened to anyone else?

  9. #9
    Iron horse's Avatar
    Iron horse is offline Anabolic Member
    Join Date
    Dec 2001
    Location
    Toronto
    Posts
    2,396
    btw - i told him it might be that his bodies growing and needs the extra sleep. he's been training more intensly since he started AS.

  10. #10
    tryingtogetbig's Avatar
    tryingtogetbig is offline Whiney Member
    Join Date
    Mar 2002
    Location
    NW of DFW TX
    Posts
    3,463
    Hey ironhorse, for the first few days of the russian dbol I couldn't sleep very well at night. I think that made me tired during the day. After about 3 days though it got better.

    peace,

    ttgb

  11. #11
    Medicine Man's Avatar
    Medicine Man is offline Associate Member
    Join Date
    Oct 2001
    Location
    IL
    Posts
    303
    high bp will make you want to go to sleep, i have that problem with dbol (pink thais). get it checked out, if it stays that way (high) it may be a good idea to stop use
    MM

  12. #12
    blakyr's Avatar
    blakyr is offline Associate Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    187
    thanks guys,
    I will try ONE asprin before next workout, and see if that does anything good for me....

  13. #13
    blakyr's Avatar
    blakyr is offline Associate Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    187
    ahh.... Forget anything about painkillers, I just read a post that says that common painkillers will inhibit protein synthesis... It was a study done by a bunch of Universities... Guess we better find a new alternative, any suggestions?

  14. #14
    eradikate's Avatar
    eradikate is offline Senior Member
    Join Date
    Mar 2002
    Posts
    1,042
    im 9 days into my dbol /test cycle and my face is defenitely bloated. My face feels like i drank some alcohol sometimes eventhough i dont drink and havn't drank for past 5 months. i also had some trouble sleeping and i also got up kinda early at times. But so far as the gains go, im very satisfied so far. 9days i gained 7lbs im sure most or all is water but still happy!

  15. #15
    tryingtogetbig's Avatar
    tryingtogetbig is offline Whiney Member
    Join Date
    Mar 2002
    Location
    NW of DFW TX
    Posts
    3,463
    Hey bros, I quit chewing up my russian dbols the last couple of days and my headaches got better. I don't know for sure if this helped or my body just finally started getting used to it. Any thoughts from the rest of you?

    peace,

    ttgb

  16. #16
    REM
    REM is offline Member
    Join Date
    Oct 2001
    Posts
    957
    i did first 15mg last night so i don't have
    a clue and i guess D-bol is just like VIAGRA
    gives pain but good results right?

  17. #17
    blakyr's Avatar
    blakyr is offline Associate Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    187
    hey guys, I've got killer results from D-bol.... 10 pounds in the first 2 weeks.... like some of you said, its probably mostly water weight but I am stoaked with my reslults... REM, you should be taking more than 15mg.... at least 20mg a day, and you should take them at 10mg twice daily because of the short half-life of D-bol.

  18. #18
    tanguy is offline Associate Member
    Join Date
    May 2002
    Location
    costa rica
    Posts
    275
    tryingto getbig i have the same symtoms. cklamy, hot, and headaches. im on day 3 of 30 or 35mgs a day. i hope they go away

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •